# SDR QXEA2010022200107

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25R BETWEEN FS 333.00 AND 319.00.  BLENDED AREA IS NO DAMAGE AREA YAW SUM 53-21-03-101-002-A01.  MATERIAL REMAINING ON STIR IS .046 AND .060 ON DOUBLERS.  SENT DAMAGE REPORT TO MFG FOR AN REO.  PERFORM EKE ON BLENDED AREA, NO CRACKS FOUND AT THIS TIME, YAW NET 51-20-006.  TREATED, PRIMED AND PAINTED YAW SUM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED AV-8 YAW SUM 51-21-11-001-001-A01.  WORK PERFORMED IS IN CONFORMITY WITH TASK CARD REO 670-53-21-533.
